Jump to content

yogini

Volunteer
  • Content Count

    3,033
  • Joined

  • Last visited

Everything posted by yogini

  1. Can you ask your doctor for a readout of your HR and BP during the test? That data should be available and it's your right as a patient to know and it might help you better understand the doctor's report.
  2. I would not be so focused on getting a TTT or on dysautonomia. Tell the doctor your symptoms and let them take the lead, at least at first. If you have tachycardia, a cardiologist who doesn't know about POTS might still know to give you a beta blocker, for example.
  3. The average doctor is used to treating common things like bronchitis, but many of them can't deal with stuff outside the box. They also have egos and sometimes get intimidated when you bring up conditions and tests that they don't know about -- and most would not know about POTS. A cardiologist might know more about how to treat the symptoms you are having, but even then not be familiar with dysautonomia. Good luck with the cardiologist - if that doesn't work try a doctor on the DINET list. It sometimes takes a while to find the right doctor. And many of us wind up educating our doctors,
  4. I think doctors disagree on whether to be on meds for the test, so ask your dr. But the meds would affect your baseline condition and could mask your symptoms. So it never made sense to me personally to be on meds for the test A positive TTT is great - conclusive - but POTS symptoms wax and wane on any given day. You might have POTS and it doesn’t show up on the test on a good day. So I think it is helpful to keep a home record of HR and BP. You will start to see a clear pattern if you have dysautonomia.
  5. It seems you’ve mentioned a few other symptoms, like high HR and exercise intolerance. You can read thru the forums and the DINET site for different treatments that might help and/or work with your doctor. If you don’t have a good doctor, you can also look on the list for that. Both beta blockers and SSRI helped me with the symptoms you mention.
  6. Yes, we have been told green tea is so healthy. It is a normal food so should be fine, but it is so much more complicated. Medicines are heavily studied and regulated and even then there are so many risks. What scares me about most of these supplements is that there aren’t many laws or studies, we don’t even know what the risks are.
  7. Thought this article may be of interest, since many of us take supplements. I always worry since I have tried various supplements from time to time. https://www.consumerreports.org/health/liver-damage-from-supplements-is-on-the-rise/
  8. Your BP 100/60 to 100/80 is normal. Has your doctor told you it needs to be higher? What symptoms are you having besides the side effects of the florinef that you want improvement on? Florinef would increase blood volume and BP. If you aren’t responding to more salt and your BP is normal, I would be inclined not to touch the florinef dose,but to add another medication to address your other symptoms.
  9. You can of course keep good records, it won't hurt. I just meant don't stress out or make yourself sick doing it. We get a lot of posts in this forum from people asking about POTS. Usually I think maybe the person could have POTS, but what you describe seems pretty spot on. I think even an electrophysiologt would be concerned about an HR of 160 walking around - if you can't find a POTS specialist near you, that's who I would try to see. If you have a doctor who diagnosed you with EDS, that could be another person to ask, since many people have both POTS and EDS.
  10. Those kinds of exercises will generally help with inner ear dizziness, and the related involuntary eye movements which make you dizzy. The POTS related dizziness is from heart rate and blood pressure.
  11. I'm not a doctor, but with those very high rates and EDS I think there is a very good chance you have POTS. I would not risk passing out and I don't think you even need to spend much time keeping a record. I think you need to just find the right specialist - there is a doctors list on the main website.
  12. Hi Shawna, you could also look up POTS doctors in your area on the DINET website to get the tilt table. You can also measure your HR and BP at home - and you will get a sense. In dysautonomia, though, symptoms are usually worst while standing and the longer you stand, the worse they are.
  13. The med combos are really individuals. The way to find out if a med works for you is to try it. It seems reasonable to try a beta blocker if you aren't feeling well on your current med and they work well for many people.
  14. That is normal. What's relevant is what your HR does after a sustained period of standing.
  15. Thermotab isn’t a drug. It’s just a salt pill. You can usually get the same salt through food, and then you wouldn’t need the pill, but make sure your doctor agrees,
  16. Check with your doctor, but you may not need need to force yourself to take salt pills if you can find the same salt content from something else. A theromtab has one gram of salt. The broth I drink has 750 mg of salt per serving. A couple of cups is more than a thermotab. You have to read the package of the broth to determine the salt content. The body's normal reaction is to throw up too much salt. Some people aren't able to tolerate it. I was one of those, but found my salt content another way.
  17. You can find other ways to increase your BP, like maybe caffeine, that don't have the negative effects of nicotine.
  18. I drink organic broth. It has almost as much salt as a salt pill, but no nausea.
  19. I think most of us with POTS would have a HR of higher than 80 when walking around and the hallmark of dysautonomia is having symptoms in the upright position. There are also other forms of dysautnomia with low blood pressure, for example. Might be helpful to check your blood pressure and heart rate when you are having your tremors.
  20. I have many essential oils. It might help sooth my sore muscles, certain scents help with headaches and nausea. I think it is more of a bandaid and the effects are very mild. Essential oil might help a little with a headache, but it won't zap away the headache like Advil.
  21. This is common for POTS. It might be because we wake up in the morning with low BP and haven't had anything to drink at night,
  22. I think it is a very rational and normal fear, especially when you first get sick. The way to conquer it is to become ore active. Go out somewhere with a family member or friend for a short time. You will come back home and notice your symptoms. Keep doing this and it will get easier. and you can go out for longer periods Soon you will be too busy enjoying yourself to notice your symptoms. You also learn to pick and choose which activities are worth having symptoms for.
  23. Try your pharmacist if your doctor isn't responding. And separately make an appointment with your dr if he doesn't respond by phone. Things can change and if your BP is suddenly going high at times, I think it is important to reconsider the dosing on any meds that increase your BP. If it recently started up after increasing your dose, then the change in dosage is something important to think about. I am not a doctor at all, but I also really didn't understand why your doctor was giving you clonidine to counter the florinef. That seems unusual.
  24. Yes. You may do better exercising sitting or lying down. The treadmill and other upright exercise don't work for me.
  25. I would definitely ask your doctor a lot of questions. You can also google and research the side effects of florinef and do some searches on the forum, because many people have similar stories. Your experience sounds like mine when I increased my dose too high and had to taper off. Florinef takes a couple of weeks to kick in. Headaches and high BP are definitely indicators that your dose may be incorrect. I would be concerned about taking midodrine with high BP and ask your doctor specifically whether it is ok to miss a dose of midodrine when your bp is high.
×
×
  • Create New...